Catalog Home Page

Publications: Qingping, Cheng

Stats for Qingping, Cheng
Export as [feed] RSS
Group by: Publication Type | Year
Number of items: 2.

Journal Article

Qingping, C. and Doust, I. (2001) Compact well-bounded operators. Glasgow Mathematical Journal, 43 (03). pp. 467-475.

Qingping, C. and Doust, I. (1996) Well-bounded operators on nonreflexive Banach spaces. Proceedings of the American Mathematical Society, 124 (03). pp. 799-809.

This list was generated on Sat Jun 23 12:12:55 2018 UTC.